Hi, two years ago I got the IMPLANON inserted in my arm. The first year with it went ok, my periods didnt always come at the exact time when it was scheduled but I would only have 3-4 day periods. After that year(June 2011), I had a period for a month, then it went away. It came back a few days later and ever since then I have had my period constantly with only a day break about every two months from it. It's really a terrible way to live. I got the IMPLANON so I could have sex without worrying about getting pregnant, but now with this I can't even have sex. I also don't have the money, let alone insurance to get it surgically removed. What should I do about this? Is it possible that I have used up all of my eggs and won't be able to reproduce? I would love some advice, thanks for your time.
Hi! If you were my patient, I would reassure you that your fertility will probably be back to baseline as soon as the implanon is removed or wears off.
Also, if you call your ob/gyn doctor, he/she can probably give you something to help stop the bleeding. Sometimes some oral estrogen is used. Sometimes patients are actually put on oral contraceptives as crazy as that sounds.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.